Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am hypertensive, can I join a Gym ?

I am hypertensive from 5 years..my doctor suggested for some exerscise..i am planning to join in gym..after that will my bloodpressure will be low ?
Asked On : Thu, 8 Oct 2009
Answers:  4 Views:  648
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I think aerobic exercises are better than gym exercises for hypertension. aerobic exercises can be done in home only, its advantages, it also reduces cholesterol also.
Answered: Fri, 16 Oct 2009
  User's Response
I think for you gym is not suitable. You can do simple walking or swimming. Since you have high BP i donot think it is wise plan to go to gym
Answered: Tue, 13 Oct 2009
  User's Response
I think aerobic exercises are better than gym exercises for hypertension. aerobic exercises can be done in home only, its advantages, it also reduces cholesterol also.
Answered: Wed, 21 Oct 2009
  Anonymous's Response

Doctor suggested exercises, not gym. Ask him if you are fit to join gym and whether it will help you for BP. Why take chances???

Answered: Sun, 11 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor